# SDR DALA2019012900646

- Difficulty date: January 27, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 85,618 hours, 35,240 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Stud
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SVC CK FOUND EMERGENCY PATH LIGHTS L9154 AND L9155 ON R1 FLT ATTD CLOSET INOP. FOUND GND TERMINAL GD1420-DC WITH HIGH RESISTANCE. CLEANED GND STUD AND RETORQUED TERMINAL OPS NML PER AMM 33-51.
